Root / CYBERNETICS AND PHYSICS / Volume 6, 2017, Number 4 / Algorithms for investigations of nonlinear systems with first integrals
Algorithms for investigations of nonlinear systems with first integrals
Valentin Irtegov, Larisa A. Burlakova
The paper presents the results of qualitative analysis [Poincare A., 1947] of conservative systems. The modified Routh-Lyapunov technique is used as a tool for their study. Special attention is paid to the algorithms of finding and the analysis of invariant manifolds on which the elements of algebra of problem’s first integrals assume a stationary value.
CYBERNETICS AND PHYSICS, Vol. 6, No. 4, pp.222-230
File: download